# SDR GTIA96NK201

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Hose
- Part number: 11417530260
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT OF 18,000 FEET, CREW OXYGEN BOTTLE INDICATED JUST BELOW 1500 PSI.  RETURNED TO DTW.  SHUT OFF BOTTLE AT 1300 PSI.  WITH BOTTLE OFF, OXYGEN STILL DECREASED TO 1200 PSI.  REMOVED AND REPLACED CREW OXYGEN BOTTLE.  FOUND CRACKED OXYGEN FITTING ON OXYGEN REGULATOR HOSE.  REMOVED AND REPLACED OXYGEN HOSE ASSY.  NO LEAKS OK FOR FLT.  (M)
